# SDR AALA201809279007

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 10,021 hours, 3,795 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT OF AN ODOR IN THE AFT LEFT LAVATORY.  ACCOMPLISHED CARD 05-96-70.  THE AIRCRAFT WAS GROUNDED.  REPLACED A DEFECTIVE REAR ENRTY LIGHT BALLAST AND LIGHT ASSY IAW AMM  33-21-11.  OK FOR SERVICE.
